MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD,STENT, URETERAL
Model Number G34111
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Description of event.The patient is a man in his 80s.While inserting the rms-060026-r, the physician noticed the sheath he was using had kinked.Due to the kink, he determined the metal stent could not be inserted.Judging that the patient's condition was poor and the procedure needed to be completed urgently, he placed a wj stent (boston scientific/toria) from inventory and concluded the procedure.Patient outcome.No health hazard.On 07nov2025 the answers to the following questions were obtained.1.What type and size wire guide was used with the device? (b)(4) /tornado 0.035inch, 150cm, straight type 2.Please advise the anatomical location of the intended target site.Urinary duct.3.Were any other defects (other than the complaint issue) observed on the device prior to return (e.G., kink)? n/a.4.Yes, no (if yes, please specify what additional defect(s) were observed and where on the device this was observed.If yes, please specify what was observed and where on the device it was observed.) no.5.If additional intervention was performed, was it during the same procedure as the device failure or was it scheduled for another day? ni.6.What is the scope manufacturer and model number that was used? karl storz/ flex-xc.7.Was the stent stored in strong light e.G., in a pyrix machine or direct sunlight? no.8.How did the physician determine the length of the stent to be used for the procedure? measured with a ureteral catheter.9.Was resistance encountered when advancing the wire guide into position? slight resistance was felt, but it was inserted without problems.10.Was resistance encountered when advancing the introduction system into position? the physician noticed a kink during insertion and couldn't proceed further, so it's unclear, but there was no resistance until then.11.Was resistance encountered when advancing the stent into position? n/a.
 
Event or Problem Description
A supplemental report is being submitted due to completion of the investigation on 11 dec 2025.
 
Additional Manufacturer Narrative
Device evaluation: use error complaints are considered foreseen misuse.It is unknown how the device will perform outside of instructions for use and/or labelling requirements.The user has not complied with the requirements of the ifu and/label.Trending will monitor if any future investigation is required.The device evaluation of the rms-060026-r of lot c2299039 could not be completed as the device or photographic evidence of the device was not returned for evaluation.Manufacturing records: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c2299039.Instructions for use and/label there is evidence to suggest that the customer did not follow the japanese insert it should be noted that in the japanese packaging insert (uro-p034-s17-r05) states: "insert wire guide (0.38inch) into renal pelvis suing cystoscope utilizing fluoroscopic guidance or direct vision¿.The japanese packaging insert (uro-p034-s17-r05) supplied with the device complies with mhlw law no.84 of 2013 which avoids including information that is not specific to the medical device or that which is basic knowledge already understood by the healthcare professional, to ensure to accurately convey all the information that is important for the user.It is known from the available information that a 0.035¿¿ wire guide was used.Image review: an image was not returned for evaluation.Root cause analysis: definitive root cause was established.The user has not complied with the requirements of the japanese insert and/or label.It is known from the available information that a 0.035¿¿ wire guide was used rather than the instructed 0.038¿¿ wire guide.The smaller size wire guide could possible not provided sufficient support to the device, thus causing the kink reported.Confirmation of complaint: complaint is confirmed based on customer and/or rep testimony.Corrective action/ correction complaints of this nature will continue to be monitored for similar events.Summary of investigation: while inserting the rms-060026-r, the physician noticed the sheath he was using had kinked.Confirmed quantity of (b)(4) device, confirmed used.According to the initial report, the patient did not experience any adverse effects due to this occurrence.The procedure was completed with another stent.Definitive root cause was established.The user has not complied with the requirements of the japanese insert and/or label.It is known from the available information that a 0.035¿¿ wire guide was used rather than the instructed 0.038¿¿ wire guide.The smaller size wire guide could possible not provided sufficient support to the device, thus causing the kink reported.

Brand Name
RESONANCE STENT SET
Common Device Name
FAD,STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key23643035
Report Number3001845648-2025-00609
Device Sequence Number13299150
Product Code FAD
UDI-Device Identifier10827002341118
UDI-Public(01)10827002341118(17)280515(30)1(10)C2299039
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K063742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34111
Device Catalogue NumberRMS-060026-R
Device Lot NumberC2299039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/22/2025
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale